Vol 4, No 2 (2016)

Table of Contents


Parametric inference for stochastic differential equations with random effects in the drift coefficient

Alsukaini Mohammed Sari, Wang Xiang-Jun Pages: 21-29

DOI: 10.14419/ijams.v4i2.6328

Nonidentical relations of skew-symmetric forms: Generation of closed exterior forms. Discrete transitions. Connection between field-theory equations and nonidentical relations

Ludmila Petrova Pages: 30-36

DOI: 10.14419/ijams.v4i2.6635

Common random fixed point theorems for contractions of rational type in ordered metric spaces

Sukh Raj Singh, R D daheriya, Manoj Ughade Pages: 37-43

DOI: 10.14419/ijams.v4i2.6577

Vertex and edge Co-PI indices of bridge graphs

Sharmila Devi, V. Kaladevi Pages: 44-46

DOI: 10.14419/ijams.v4i2.8398

Hyper Zagreb indices of composite graphs

Sharmila Devi, V. Kaladevi Pages: 47-52

DOI: 10.14419/ijams.v4i2.8406

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.